I have been using Vicodin on and off for about 10 years, I dont have any medical need for it. I realize that i have an addiction but dont really want to quit. I have always considered Vicodin as my "get stuff done" drug. It has always been a great "motivator" so to speak. I often take vicodin when I get home from work and need to exercise but don't feel like getting my lazy ass to the gym. I never exceed more than 1/2 or one vicoden ES a day and never on days that I will be drinking alcohol. I probably average about 3-5 vicoden a week and drink one day a week. I realize that this is an addiction but I feel I've never let it get out of control by exceeding my one a day rule. Can using vicodin in this manner cause liver damage?
23 Mar 2012
The problem with Vicodin is that the two ingredients in it are hydrocodone and acetamenophen. Another liver damaging substance you mentioned is alcohol. Since you are not taking too awful much of any of them, liver damage would not be the first thing I would think about.
But, in medicine nothing is 100%. Can I say 'without a doubt' that amount and usage pattern will not cause some kind of liver damage down the road a piece? NO.
It's your body, and your body should be your temple... take care of it at all costs. No one knows for sure how long we will be on this big blue ball experiencing life to the fullest...
Peace out dude,
The Happy Hippie
- Vicodin Information for Consumers
- Vicodin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Vicodin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... Contin,and Roxicodone. I am a resposible grown man with no addiction history or medication management issuse. I have been receiving Roxicodone ...
1 answer • 15 Mar 2012
Am taking4 tablets of750mg. Vicodin daily... Is that safe for liver
2 answers • 17 Sep 2013
I am prescribed this medication 7.5/325 for degenerative disc disease. I do drink alcohol sometimes but always the day before or the day after taking ...
3 answers • 21 Nov 2013